Tohoku Mathematical Journal

Projective modules over semilocal rings

Yukitoshi Hinohara

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 14, Number 2 (1962), 205-211.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178244175

Mathematical Reviews number (MathSciNet)
MR0180580

Zentralblatt MATH identifier
0109.26502

Digital Object Identifier
doi:10.2748/tmj/1178244175

Subjects
Primary: 13.40
Secondary: 16.00

Citation

Hinohara, Yukitoshi. Projective modules over semilocal rings. Tohoku Mathematical Journal 14 (1962), no. 2, 205--211. doi:10.2748/tmj/1178244175. http://projecteuclid.org/euclid.tmj/1178244175.


Export citation

References

  • [1] H. BASS, Projective modules over algebras, Ann. of Math., 73(1961), 532-542.
  • [2] M. CHADEYRAS, Sur les anneaux emi-principaux ou de Bszout, C. R. Acad. Sc, (1960), 2116-2117.
  • [3] O. GOLDMAN, Determinants in projective modules, Nagoya Math.J., 18(1961), 27-36"
  • [4] A. GROTHENDIECK AND J. DIEUDONNE, Elements de geometrie algbrique, Pub.Math. I. H. E. S., N. 4 (1960).
  • [5] Y. HINOHARA, Note on finitely generated projective modules, Proc. Japan Acad., 3 (1961), 478-481.
  • [6] I. KAPLANSKY, Projective modules, Ann. of Math., 68 (1958), 372-377
  • [7] I. KAPLANSKY, Homological dimension of rings and modules, Univ. of Chicago, (1959), (mimeographed notes).
  • [8] J. P. SERRE, Modules projectifs et epaces fibres a fibre vectorielle, Seminaire P. Dubreil, no 23, 1958.